# SDR CA110606011

- Difficulty date: May 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Amd FALCON2000
- Aircraft time: 4,768 hours
- Engine: Cfe CFE73811B
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 722446
- Condition: Malfunctioned
- Location: Apu Oil Level
- Part time: 2 hours
- Component: Apu, Honeywell, 3800548136
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THESE FAILURES HAVE BEEN REPORTED ON THE OIL LEVEL SENSORS FOR THE APU.  UNITS P/N 722446 S/N (1) 725A (2) 990 (3) 651 (4) 1039 SO FAR FOR TROUBLESHOOTING WE HAVE CHECKED THE APU STARTER/GENERATOR TO ENSURE IT IS NOT CAUSING ANY VIBRATION. WOULD LIKE TO VERIFY, WHAT IS THE VOLTAGE/CURRENT FROM THE FQMC DURING THE TEST OF THE OIL LEVEL SENSOR.  FAILURE NR1 4886.1 HRS 2682 CYC. SN 725A UNIT FAILED WITH NO INDICATION ON MX PANEL.  MEL ITEM MAY 12/2011  4887.2 HRS. 2684 CYC. S/N ON 990 INSTALLED CLEARED MEL ITEM MAY 14/2011 FAILURE NR2 4889.6 HRS. 2686 CYC. S/N 990 FAILED MEL ITEM MAY 15/2011  4892.2 HRS. 2688 CYC. SN ON 651 INSTALLED CLEARED MEL MAY 16/2011 FAILURE NR3 4892.2 HRS. 2688 CYC. S/N 651 FAILED PRIOR TO DEPARTURE MEL UNTIL MAY 23/2011  4910.2 HRS. 2696 CYC. SN ON 1039 INSTALLED CLEARED MEL MAY 27/2011 FAILURE NR4 4913.3 HRS. 2698 CYC. SN 1039 FAILED PRIOR TO DEPARTURE MEL ITEM MAY 28/2011  PLEASE NOTE THIS MEL ITEM WILL BE DUE JUNE 7/2011. I NEED TO HAVE SOME ALTERNATIVE OTHER THAN THE MEL TO DISPATCH THIS ACFT.
